MAUDE Adverse Event Report: COVIDIEN LLC MAHURKAR; CATHETER, HEMODIALYSIS, NON-IMPLANTED

COVIDIEN LLC MAHURKAR; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number 8888135131
Medical Device Problem Codes Break (1069); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, after the patient was intubated and put on the machine, bleeding was found at the venous end.The product was replaced immediately and in time, and they checked the condition of the tubing carefully before catheter insertion as preliminary action.There was no reported patient injury.
 
Additional Manufacturer Narrative
Additional information: b5, d6a, d6b, g3, h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, after the patient was intubated and put on the machine, bleeding was found at the venous extension tube.The catheter had been in place for one day.Nothing unusual was observed on the device prior to use.Flushing was done prior to use and had no abnormalities.They tighten the adapters by hand routinely.No other products were being utilized with the device.Tego was not utilized.Iodine disinfection was the cleaning agent used on the device.No other defects or damages were found on the product at the moment.They placed a catheter again as an intervention immediately and in time on the next day with the same product id (identifier), and they checked the condition of the tubing carefully before catheter insertion as a preliminary action, and the treatment was completed.There was no reported patient injury.
 
Event or Problem Description
According to the reporter, after the patient was intubated and put on the machine, bleeding was found at the venous extension tube.The catheter had been in place for one day.Nothing unusual was observed on the device prior to use.Flushing was done prior to use and had no abnormalities.They tighten the adapters by hand routinely.No other products were being utilized with the device.Tego was not utilized.Iodine disinfection was the cleaning agent used on the device, and it was the one typically utilized to clean the adapters.The cleaning agent was allowed to dry thoroughly prior to applying ointment to the area.No other defects or damages were found on the product at the moment.They placed a catheter again as an intervention immediately and in time on the next day with the same product id (identifier), and they checked the condition of the tubing carefully before catheter insertion as a preliminary action, and the treatment was completed.There was a small amount of oozing blood.A blood transfusion was not required.There was no reported patient injury.
 
Additional Manufacturer Narrative
Additional information: h6 (fdm).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, after the patient was intubated and put on the machine, bleeding was found at the venous upper end of extension tube.The catheter had been in place for one day.Nothing unusual was observed on the device prior to use.Flushing was done prior to use and had no abnormalities.They tighten the adapters by hand routinely.No other products were being utilized with the device.Tego was not utilized.Iodine disinfection was the cleaning agent used on the device, and it was the one typically utilized to clean the adapters.The cleaning agent was allowed to dry thoroughly prior to applying ointment to the area.No other defects or damages were found on the product at the moment.They placed a catheter again as an intervention immediately and in time on the next day with the same product id (identifier), and they checked the condition of the tubing carefully before catheter insertion as a preliminary action, and the treatment was completed.There was a small amount of oozing blood.A blood transfusion was not required.There was no reported patient injury.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6 (rfr).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: b5, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, after the patient was intubated and put on the machine, bleeding was found at the venous upper end of extension tube which meant the venous extension tube near the adapter.The catheter had been in place for one day.Nothing unusual was observed on the device prior to use.Flushing was done prior to use and had no abnormalities.They tighten the adapters by hand routinely.No other products were being utilized with the device.Tego was not utilized.Iodine disinfection was the cleaning agent used on the device, and it was the one typically utilized to clean the adapters.The cleaning agent was allowed to dry thoroughly prior to applying ointment to the area.No other defects or damages were found on the product at the moment.They placed a catheter again as an intervention immediately and in time on the next day with the same product id (identifier), and they checked the condition of the tubing carefully before catheter insertion as a preliminary action, and the treatment was completed.There was a small amount of oozing blood.A blood transfusion was not required.There was no reported patient injury.
 
Additional Manufacturer Narrative
 
Event or Problem Description
According to the reporter, after the patient was intubated and put on the machine, bleeding was found at the venous upper end of extension tube which meant the venous extension tube near the adapter.The catheter had been in place for one day.Nothing unusual was observed on the device prior to use.Flushing was done prior to use and had no abnormalities.They tighten the adapters by hand routinely.No other products were being utilized with the device.Tego was not utilized.Iodine disinfection was the cleaning agent used on the device, and it was the one typically utilized to clean the adapters.The cleaning agent was allowed to dry thoroughly prior to applying ointment to the area.No other defects or damages were found on the product at the moment.They placed a catheter again as an intervention immediately and in time on the next day with the same product id (identifier) and same lot and they checked the condition of the tubing carefully before catheter insertion as a preliminary action, and the treatment was completed.There was a s mall amount of oozing blood.A blood transfusion was not required.There was no reported patient injury.

Brand Name
MAHURKAR
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19735812
Report Number1282497-2024-00209
Device Sequence Number12855980
Product Code MPB
UDI-Device Identifier10884521006201
UDI-Public10884521006201
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K192302
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888135131
Device Catalogue Number8888135131
Device Lot Number2320000116
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer08/06/2024
08/29/2024
09/17/2024
10/09/2024
11/25/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date08/23/2024
09/09/2024
09/30/2024
10/18/2024
12/02/2024
Date Device Manufactured07/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale